# SDR GTIA2025090239059

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 25,566 hours, 11,149 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DECENT DIRTY SOCK SMELL IN FRONT. PACK 1 TURNED OFF AND SMELL DISAPATED. ( WORST AT 13,000FT ). DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00-810-831-A. SUSPECT POSSIBLE CAUSE TO BE ENG 1. INSPECTED ENG 1 OIL LEVEL IAW AMM 71-00-00. OIL LEVEL OK. NO LEAKS NOTED. PERFORMED TSM 71-00-00-810-847 STEPS 4 A (1) THROUGH 4.A (3). NO FAULTS FOUND. PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO ODOR FOUND
